BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2009 >

Please use this identifier to cite or link to this item:

Title: On Limiting Case of the Stein-Weiss Type Inequality for the B-Riesz Potentials
Authors: Guliyev, Emin
Keywords: Laplace-Bessel Differential Operator
Generalized Shift Operator
B-Riesz Potential
Weighted B-Bmo Spaces
Stein-Weiss Type Inequality
Weighted Lebesgue Space
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 12, No 1, (2009), 39p-46p
Abstract: In this paper we study the Riesz potentials (B-Riesz potentials) generated by the Laplace-Bessel differential operator ∆B [...]. We establish an inequality of Stein-Weiss type for the B-Riesz potentials in the limiting case, and obtain the boundedness of the B-Riesz potential operator from the space Lp,|x|β,γ to BMO|x|−λ,γ.
Description: Mathematics Subject Classification: Primary 42B20, 42B25, 42B35
ISSN: 1311-0454
Appears in Collections:2009

Files in This Item:

File Description SizeFormat
fcaa-vol12-num1-2009-39p-46p.pdf197.75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License